# SDR ASAA1158929

- Difficulty date: January 30, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 12,495 hours, 4,067 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT COMPLETION OF START CHECKLIST FMC DISAGREE DISPLAYED.  QRH CHECKLIST COMPLETED.  NO FURTHER ABNORMALITIES.
